# SDR UPS98827873

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION AROUND NUT PLATE ON TORQUE BOX RAMP ATTACH ANGLE AT FS 280, LONGERON 33L.  REMOVED CORROSION ON GUIDE RAIL IAW DC8 SRM 51-1-8, OUT OF LIMITS.  REMOVED RAIL, MAT ID 7075-0 .063 PO 265649 IAW REO-05501.  FAB ANGLE DOUBLER IAW REO-05501.  HEAT TREAT TO T-6 IAW DC8 SRM 51-1-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D, 51-1-21, 51-3-0.
